# SDR ASAA2021033034479

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 21,649 hours, 6,882 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 340, LEFT SIDE WINDOW HEAT OVERHEAD ILLUMINATED.  GROUNDED - YES.  COMPLIED WITH QRH.  RESOLVED ISSUE.
